Continuous dependence and stability for non linear dispersive and dissipative waves
Rendiconti del Seminario Matematico della Università di Padova, Tome 68 (1982), pp. 269-277
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1982__68__269_0,
author = {Rionero, Salvatore},
title = {Continuous dependence and stability for non linear dispersive and dissipative waves},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {269--277},
year = {1982},
publisher = {Seminario Matematico of the University of Padua},
volume = {68},
mrnumber = {702160},
zbl = {0525.35008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1982__68__269_0/}
}
TY - JOUR AU - Rionero, Salvatore TI - Continuous dependence and stability for non linear dispersive and dissipative waves JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1982 SP - 269 EP - 277 VL - 68 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1982__68__269_0/ LA - en ID - RSMUP_1982__68__269_0 ER -
%0 Journal Article %A Rionero, Salvatore %T Continuous dependence and stability for non linear dispersive and dissipative waves %J Rendiconti del Seminario Matematico della Università di Padova %D 1982 %P 269-277 %V 68 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1982__68__269_0/ %G en %F RSMUP_1982__68__269_0
Rionero, Salvatore. Continuous dependence and stability for non linear dispersive and dissipative waves. Rendiconti del Seminario Matematico della Università di Padova, Tome 68 (1982), pp. 269-277. http://geodesic.mathdoc.fr/item/RSMUP_1982__68__269_0/
